American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B34) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Mitsuru Uchiyama. Operator monotone functions, positive definite kernels and majorization. Proc. Amer. Math. Soc. 138 (2010) 3985-3996. MR 2679620.
Abstract, references, and article information   
View Article: PDF

[2] Anton R. Schep. Products of Cesàro convergent sequences with applications to convex solid sets and integral operators. Proc. Amer. Math. Soc. 137 (2009) 579-584. MR 2448578.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1